Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON THE EFFICIENCY OF A DUAL TO RATIO-CUM-PRODUCT ESTIMATOR IN SAMPLE SURVEYS

Housila P. Singh, Rajesh Singh, Mariano Ruiz Espejo, M. Delgado Pineda and Saralees Nadarajah
Mathematical Proceedings of the Royal Irish Academy
Vol. 105A, No. 2 (DECEMBER 2005), pp. 51-56
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/40656909
Page Count: 6
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON THE EFFICIENCY OF A DUAL TO RATIO-CUM-PRODUCT ESTIMATOR IN SAMPLE SURVEYS
Preview not available

Abstract

This article suggests a dual to ratio-cum-product estimator for finite population mean that is complementary, in a certain sense, to the commonly used ratiocum-product estimator reported by Singh [4]. The expressions for bias and mean square error of the proposed estimator have been obtained to the first degree of approximation. This study also generalises the work of Srivenkataramana [5] and Bandyopadhyay [1]. To illustrate the results an empirical study is carried out.

Page Thumbnails

  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56